Karma Dajani
Karma Dajani
Associate Professor in Mathematics, Utrecht University
Verified email at uu.nl
Title
Cited by
Cited by
Year
Ergodic theory of numbers
K Dajani, C Kraaikamp
American Mathematical Soc., 2002
2822002
Invariant densities for random β-expansions
K Dajani, M De Vries
Journal of the European Mathematical Society 9 (1), 157-176, 2007
962007
Ergodic properties of generalized Lüroth series
J Barrionuevo, R Burton, K Dajani, C Kraaikamp
Acta Arithmetica 74, 311-327, 1996
691996
From greedy to lazy expansions and their driving dynamics
K Dajani, C Kraaikamp
Expositiones Mathematicae 20 (4), 315-327, 2002
532002
Measures of maximal entropy for random -expansions
K Dajani, M De Vries
Journal of the European Mathematical Society 7 (1), 51-68, 2005
522005
Random\beta-expansions
K Dajani, C Kraaikamp
Ergodic Theory and Dynamical Systems 23 (2), 461-479, 2003
472003
Ergodic theory of numbers, volume 29 of Carus Mathematical Monographs
K Dajani, C Kraaikamp
Mathematical Association of America, Washington, DC, 1, 2002
442002
Ergodic theory of numbers, volume 29 of Carus Mathematical Monographs
K Dajani, C Kraaikamp
Mathematical Association of America, Washington, DC, 1, 2002
442002
Metrical theory for α-Rosen fractions
C Kraaikamp, K Dajani, W Steiner
Journal of the European Mathematical Society 11 (6), 1259-1283, 2009
342009
On approximation by Lüroth series
K Dajani, C Kraaikamp
Journal de théorie des nombres de Bordeaux 8 (2), 331-346, 1996
331996
'The mother of all continued fractions'
K Dajani, C Kraaikamp
311999
The natural extension of the β-transformation
K Dajani, C Kraaikamp, B Solomyak
Acta Mathematica Hungarica 73 (1-2), 97-109, 1996
291996
Ergodicity of N-continued fraction expansions
K Dajani, C Kraaikamp, N van der Wekken
Journal of Number Theory 133 (9), 3183-3204, 2013
252013
Random ß-expansions with deleted digits
K Dajani, C Kalle
Discrete and Continuous Dynamical Systems 18 (1), 199-217, 2007
242007
Equipartition of interval partitions and an application to number theory
K Dajani, A Fieldsteel
Proceedings of the American Mathematical Society 129 (12), 3453-3460, 2001
232001
Multiple expansions of real numbers with digits set 0 , 1 , q
K Dajani, K Jiang, D Kong, W Li
Mathematische Zeitschrift 291 (3), 1605-1619, 2019
222019
Transformations generating negative -expansions
K Dajani, C Kalle
arXiv preprint arXiv:1008.4289, 2010
182010
Rohlin factors, product factors, and joinings for n-to-one maps
K Dajani, J Hawkins
Indiana University mathematics journal, 237-258, 1993
171993
Generalization of a theorem of Kusmin
K Dajani, C Kraaikamp
Monatshefte für Mathematik 118 (1-2), 55-73, 1994
161994
Multiple codings for self-similar sets with overlaps
K Dajani, K Jiang, D Kong, W Li, L Xi
arXiv preprint arXiv:1603.09304, 2016
142016
The system can't perform the operation now. Try again later.
Articles 1–20